# SDR SIMA20131231008

- Difficulty date: December 31, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,412 hours, 18,743 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRU 2, PS32, HAD SMOKE COMING OUT OF COOLING FAN.  R & R TRU 2 IAW CRJ700 24-31-01-400-801.  OPERATIONS CHECKED GOOD.
